# SDR IPXA2016122111988

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,522 hours, 8,357 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL360,  RECEIVED A FWD CARGO DOOR NOT CLOSED INDICATION WITH A 300-500 FPM CABIN CLIMB RATE.  RAN CHECKLIST TO EQUALIZE PRESSURE AND STARTED DESCENT BELOW 10000. ABOUT FL230 IN DESCENT THE DOOR WARNING LIGHT EXTINGUISHED. EMERGENCY DECLARED.  INSPECTED FWD LWR CARGO DOOR, DOOR SEAL AND SEAL DEPRESSOR IAW AMM 52-31-11, NO DAMAGE WAS FOUND. MESSAGE DETERMINED TO BE INDICATION PROBLEM.   R & R FIN 16 WS SWITCH IAW AMM 52-71-11-0401. OPS CHECKED GOOD.
